# SDR UPS01234886

- Difficulty date: January 25, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FAIRING 3608 AFT SUPPORT FRAME AFT FLANGE CORRODED.  REPAIR CARRIED OUT IAW SRM 51-40-3 FIG 1.
